# SDR HALA9700167

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Corrosion
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - IN C-CHECK, FOUND PITTING CORROSION, LEVEL 2 ON NR 4 RIB OF RT TRAILING EDGE ENGINE PYLON.  FABRICATED REPAIR DOUBLER AND INSTALLED PER DACO DC-9 SRM 51-60-0.  (M)
